Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Burning and throbbing pain in shoulder and wrist joints. Swollen fingers. Taking aleve. Any solution?

left inner aspect shoulder pain in the joint , burning and throbbing ,inside mid arm bone pain ,occ pain in dorsal part of wrist joint, slighly swollen finger digits...difficulty sleeping due to very excruciating stabbing like pain in shoulder joint, when externally rotated feels better, sleeping on back in upright position feels better...feels almost as if the shoulder joint is misaligned, but when i look in the mirror its looks the same as the right shoulder...i am taking alleve 1 in am and 1 in pm ,icing evey 2 hrs
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get MRI of the spine and shoulder. It can be a pinch nerve or impingement syndrome. I would recommend you to do physiotherapy, take pregabalin and methyocobal. Wax bath will also help.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor